TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
silentlyXspoken Offline
Member
Welcome me, I'm new!
*
 
silentlyXspoken's Avatar
 
Age: 25
Gender: Female
Location: TN

Posts: 8
Blog Entries: 1
Join Date: December 15th 2014

Never had this happen before, anyone experience ? - January 1st 2015, 11:18 AM

This thread has been labeled as non-PG13 by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for younger users. Please take this into consideration before continuing to read.

I've been clean but I let my low blood pressure get the best of me and relapse doing a meth shot- except for this time it made half of my arm turn bleach white? It wasn't painful or anything during injection and there is no lump showing signs of major leakage... So how and why would my arm turn white like this ?
  Send a message via Skype™ to silentlyXspoken 
  (#2 (permalink)) Old
Chazzz Offline
Member
Regular TeenHelper
*****
 
Chazzz's Avatar
 
Name: Charlotte
Gender: Female

Posts: 404
Join Date: January 30th 2009

Re: Never had this happen before, anyone experience ? - January 3rd 2015, 02:38 PM

You may get a reaction like that from injecting something that is too hot, however I would assume you didn't heat as it's Meth. If you did, that's your problem.

I've heard of others getting this after injecting into smaller veins...
   
Closed Thread

Bookmarks

Tags
experience, happen

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.